Gorenstein injective and projective modules and actions of finite-dimensional Hopf algebras

Juan Antonio López-Ramos Departamento de Algebra y Análisis Matemático, Universidad de Almería

TBD mathscidoc:1701.333128

Arkiv for Matematik, 46, (2), 349-361, 2006.12
We study the stability of Gorenstein preenvelopes and precovers in the cases of$H$-extensions and smash products with$H$, where$H$is a Hopf algebra. We use these to define Gorenstein dimensions and give new examples of the so-called Gorenstein categories.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 962 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{juan2006gorenstein,
  title={Gorenstein injective and projective modules and actions of finite-dimensional Hopf algebras},
  author={Juan Antonio López-Ramos},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203622477171937},
  booktitle={Arkiv for Matematik},
  volume={46},
  number={2},
  pages={349-361},
  year={2006},
}
Juan Antonio López-Ramos. Gorenstein injective and projective modules and actions of finite-dimensional Hopf algebras. 2006. Vol. 46. In Arkiv for Matematik. pp.349-361. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203622477171937.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved